# SDR SWAA2021092408985

- Difficulty date: August 19, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS540 S-25R WL155. ; / [15] STRINGER REPAIRED PER EA 21-153-02557. ALL WORK STEPS COMPLETE.; [16] VERIFIED STRINGER REPAIRED PER EA 21-153-02557. ALL WORK STEPS COMPLETE.; [17] VERIFIED STRINGER REPAIRED PER EA 21-153-02557. ALL WORK STEPS COMPLETE.
